MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS ORAL CARE Q4 KIT WITH CHG; VAP ORAL CARE PRODUCTS

AVANOS MEDICAL INC. AVANOS ORAL CARE Q4 KIT WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The exact lot number involved in this event is unknown.The device history record for potential lots 30060846, 30057604, and 30063592 were reviewed and the products were produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced seven different incidences, which were associated with separate units, involving seven different patients.This is the fifth of seven reports.Refer to 3006646024-2020-00018 for the first report.Refer to 3006646024-2020-00019 for the second report.Refer to 3006646024-2020-00020 for the third report.Refer to 3006646024-2020-00021 for the fourth report.Refer to 3006646024-2020-00023 for the sixth report.Refer to 3006646024-2020-00024 for the seventh report.It was reported that a patient developed angioedema.No further patient or event specific information was provided.
 
Additional Manufacturer Narrative
The actual complaint product used on the patient was not available for evaluation.Representative samples from each possible lot were tested and met specification for appearance, ph, and assay.Root cause could not be determined.All information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
AVANOS ORAL CARE Q4 KIT WITH CHG
Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10255308
Report Number3006646024-2020-00022
Device Sequence Number754069
Product Code JOL
UDI-Device Identifier20680651139034
UDI-Public20680651139034
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number97014
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;